# SDR FDEA200905101608

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5080
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 TO BS 640, RBL 24 SEAT TRACK CORRODED.  FOUND OUT OF SRM LIMITS. SEAT TRACK REMOVED AND REPLACED IAW SRM 51-10-02 REV/ 96.  REPAIR IS CLASSIFIED AS MAJOR GMM 6-2-100 CRITERIA.
